What if I took the cream too soon

by Lynnsy
(Syracuse, NY)

I have really long cycles but I usually do ovulate. I am trying to conceive, however, this month I think that I may have started the cream too soon; like a day before I ovulated, only because I thought that I did.

But now a few days later, by checking my morning temperatures, I can tell that I didn't ovulate. So my question is, should I continue to take the cream for the entire 14 days, or should I just stop it now (it's been 5 days in) and resume in my next cycle? If there is no benefit to using it since I didn't ovulate, I'd rather not waste it. Thanks.

Comments for What if I took the cream too soon

Click here to add your own comments

Oct 22, 2011
What if I took the cream too soon
by: Wray

Hi Lynnsy If you didn't ovulate it means you have made no progesterone this last cycle. So far from being a waste of progesterone, I would say it's essential as you have none. It's this lack of ovulation, or in some cases a failure of the corpus luteum to make sufficient progesterone, that causes so many women have problems. If you are trying to conceive, please read our page on Pregnancy. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...